One deadens nerves, barely works, has foul side effects. The other helps you feel God.......
Over here we have a new drug. It has one particularly unfortunate side effect: It makes you fat. Or rather, fatter, given how most patients who take it are already quite overweight to begin with.
But that's not all. Other nasty side effects include dizziness, confusion, sleepiness, severe edema (swelling and oozing), among others. What fun. But hey, at least it works, right?
Well, no, not really. It apparently works only about half the time, if that, and even then it doesn't work very well and it certainly doesn't actually cure anything or treat any of the potential causes of your illness or address any of the deeper biological/psychological issues at hand and, in fact, only "works" (they guess, but don't actually know) by essentially numbing the central nervous system and therefore merely blocking out what your body is trying to tell you. Sort of like saying the light hurts your eyes and then taking a pill to make you go blind. There now, all better.